4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
G. Ferrari, H. Li, and F. Riedel, A Knightian Irreversible Investment Problem, Center for Mathematical Economics Working Papers, vol. 634, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
H. Li and F. Wang, “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”, Journal of Optimization Theory and Applications, vol. 183, 2019, pp. 422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
H. Li, Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, vol. 606, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
H. Li, S. Peng, and A. Soumana Hima, Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion, Center for Mathematical Economics Working Papers, vol. 590, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
G. Ferrari, H. Li, and F. Riedel, A Knightian Irreversible Investment Problem, Center for Mathematical Economics Working Papers, vol. 634, Bielefeld: Center for Mathematical Economics, 2020.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
H. Li and F. Wang, “Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework”, Journal of Optimization Theory and Applications, vol. 183, 2019, pp. 422-439.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
H. Li, Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, vol. 606, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
H. Li, S. Peng, and A. Soumana Hima, Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion, Center for Mathematical Economics Working Papers, vol. 590, Bielefeld: Center for Mathematical Economics, 2017.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung